# SDR DALA2020021101074

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 718-736
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB BTW STA 718-736 BTW X=-44 AND X=-60 MRB 53?211?01 (CPAX) SUMMARY OF NRC 01239: (LEVEL CORROSION 2), SECTION RH CUSP WEB OUT LIMIT BTW STA 718-736 BTW X=-44 AND X=-60 WAS REPAIRED PER MD-90 VOL II SRM 53-20-02 FIG 27 LOG-PAGE UPDATED (1484448)
